CSpace
HEEGNER POINTS ON MODULAR CURVES
Cai, Li; Chen, Yihua; Liu, Yu
2018
Source PublicationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume370Issue:5Pages:3721
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33794
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cai, Li,Chen, Yihua,Liu, Yu. HEEGNER POINTS ON MODULAR CURVES[J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2018,370(5):3721.
APA Cai, Li,Chen, Yihua,&Liu, Yu.(2018).HEEGNER POINTS ON MODULAR CURVES.TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,370(5),3721.
MLA Cai, Li,et al."HEEGNER POINTS ON MODULAR CURVES".TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 370.5(2018):3721.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cai, Li]'s Articles
[Chen, Yihua]'s Articles
[Liu, Yu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cai, Li]'s Articles
[Chen, Yihua]'s Articles
[Liu, Yu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cai, Li]'s Articles
[Chen, Yihua]'s Articles
[Liu, Yu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.